# SDR SWAA2017061414343

- Difficulty date: June 6, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663, 7L.  REPAIRED VAPOR BARRIER IAW SRM.
